# SDR DALA1215823138

- Difficulty date: March 12, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 4,957 hours, 2,848 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG RIB 5 FITTING FWD LUG BORE MEASURES AT 3.903".PER STEP 3B OF AMDS WORKCARD #5726-01018-02A, MAX BORE DIA IS 3.899 OUT OF LIMITS.  CORROSION WAS CONTAINED BEFORE THE 3.899" MAX DIA WAS REACHED.  TOOK ONE MORE CUT AND WENT OVER THE 3.899" LIMIT. REPAIR COMPLETED PER ER/A #501134-14AD REV ORIG SECTION I AND BUSHINGS INSTALLED PER AMDS WORKCARD #5726-01018-02A.
